Volume 20, Number 1
Previous Issue Next Issue

Xiao Nan Wu & You Lan Zhu

J. Comp. Math., 20 (2002), pp. 1-14

Preview Full PDF 576 2289 Abstract

Xiao Liang Cheng & Wei Min Xue

J. Comp. Math., 20 (2002), pp. 15-22

Preview Full PDF 585 2357 Abstract

Xue Nian Cao, Shou Fu Li & De Gui Liu

J. Comp. Math., 20 (2002), pp. 23-34

Preview Full PDF 579 2280 Abstract

Lan Chieh Huang

J. Comp. Math., 20 (2002), pp. 35-56

Preview Full PDF 597 2350 Abstract

Huo Yuan Duan

J. Comp. Math., 20 (2002), pp. 57-64

Preview Full PDF 571 2309 Abstract

Ben Yu Guo, Song Nian He & He Ping Ma

J. Comp. Math., 20 (2002), pp. 65-78

Preview Full PDF 588 2281 Abstract

Ping Luo & Guo Ping Liang

J. Comp. Math., 20 (2002), pp. 79-88

Preview Full PDF 587 2323 Abstract

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 89-96

Preview Full PDF 574 2223 Abstract

Zhong Zhi Bai & Yu Guang Huang

J. Comp. Math., 20 (2002), pp. 97-112

Preview Full PDF 614 2357 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard